# SDR FDEA200904061192

- Difficulty date: April 6, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 57,345 hours, 12,752 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE, ANTI-ICE TELESCOPIC DUCT DOOR CUTOUT, CRACKS FOUND AT UPPER CORNER EDGES, STA XOS 464 AND STATION XOS 470.  REPAIR CARRIED OUT AS PER SRM 57-  10-00 FIGURE 43 VOLUME I, REVISION 40. ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-80-30-5, REVISION 62 AND OPERATION TEST AND LEAK CHECK OF THE TELESCOPIC DUCT CARRIED OUT AS PER AMM 30-11-01-4, REVISION 62 FOUND   SATISFACTORY. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
